Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child has rash, sore throat, taken Clavamel. Can she apply tan over rash?

My daughter has a rash that I think might be german measles . She is not sick now but had a very sore throat & temp. of 38 last week.SHE FINISHED TAKING CLAVAMEL 375 mg last SAT. sHE IS 17 & her debs is tomorrow. Rash on arms legs & abdomen , nothing on face neck or behind the ears. She is wondering if she can apply tan over the rash.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello Mrs Noel,
welcome to health care magic.
A sore throat , CLAVAMEL375, and rash on arms and legs, and abdomen without any joint pains and not involving the face dim the chances of german measles.
Drug rash due to Clavamel may also mimic measles.
If you have vaccinated your daughter for measles then complications may be less.
Since the rash is self limited you need not worry much.
You may apply a tan or a moisturizer and it may help.
take care and wish your daughter a speedy recovery.
thank you
dr satya
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor